# SDR USAA2014030600012

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 60,502 hours, 8,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C01 CHECK, CRACK ON FWD CARGO FLOOR PANEL 131PF BETWEEN FRAME 26.3 TO FRAME 28 & BETWEEN Y920 TO Y1420.  REPLACED FWD CARGO FLOOR PANEL 131PF IAW SRM 53-00-00-400-802-A.
